# SDR AALA202403254012

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 34,020 hours, 14,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRFAT WAS NOT GROUNDED: DURING CIDS 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FOUND FAULT BAT/EMERGENCY POWER SUPPLY UNIT (12WL). REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY AT 12WL EXT RIGHT.
